# SDR SWIA201437131

- Difficulty date: April 11, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 38,900 hours, 51,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT IS BURNED OUT AT ROW 3.  REPLACED LAMP.
